# SDR CA070914009

- Difficulty date: July 13, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE OIL PRESSURE REDUCED IN FLIGHT FOLLOWED BY A CHIP DETECTOR WARNING INDICATION. THE ENGINE WAS SHUTDOWN IN FLIGHT. SUBSEQUENT INSPECTION REVEALED METAL DEBRIS IN THE TURBOMACHINE OIL SYSTEM. MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR  20070914009)
